# SDR ASOA2013060703803

- Difficulty date: May 20, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 34,590 hours, 30,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-599
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ASSY, FS 409+128 - 599, HAS NUMEROUS AREAS OF SURFACE CORROSION ON SILL PANELS AND FLOOR ANGLES.  REPAIRED IAW EC/TC REO 601R-53-41-666 AND REO 601R-53-41-666, REV C.
